| Model Number |
3288 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Paralysis (1997)
| Date of Event |
02/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 72 hours following a permanent implant procedure, the patient experienced an extradural hematoma after straining to evacuate their bowels.As a result, surgical intervention was undertaken on (b)(6) 2023 where in the entire system was explanted.Currently, the patient has complete loss of lower limb motor function and significant loss of sensory function.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.